MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (ISRAEL) POLESTAR N30 SURGICAL MRI SYSTEM; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

MEDTRONIC NAVIGATION, INC. (ISRAEL) POLESTAR N30 SURGICAL MRI SYSTEM; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number POLESTAR
Medical Device Problem Codes Computer Software Problem (1112); Application Interface Becomes Non-Functional Or Program Exits Abnormally (1138); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.A medtronic representative went to the site to test the equipment.It was reported that the bios settings issue was resolved.It was noted that the hard disks were replaced in the navigation system.The hardware, software, and instruments passed the system checkout.The system was found to be fully functional.
 
Event or Problem Description
A medtronic representative reported that, while performing a planned maintenance (pm), the computer shut down without prompt from the user.It was noted that a second issue with the bios settings was found by the medtronic representative.There was no patient present when this issue was identified.No additional information was provided.
 
Additional Manufacturer Narrative
Fda codes were updated to reflect current coding guidelines.If information is provided in the future, a supplemental report will be issued.

Brand Name
POLESTAR N30 SURGICAL MRI SYSTEM
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (ISRAEL)
p.o. box 548
kochav yokneam bldg.
yokneam elit 20692
IS  20692
MDR Report Key7304001
Report Number1723170-2018-00928
Device Sequence Number16617669
Product Code LNH
UDI-Device Identifier00613994719225
UDI-Public00613994719225
Combination Product (Y/N)N
PMA/510(K) Number
K092308
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberPOLESTAR
Device Catalogue Number9734070
Initial Date Received by Manufacturer 02/04/2018
Supplement Date Received by Manufacturer02/04/2018
Initial Report FDA Received Date02/28/2018
Supplement Report FDA Received Date05/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1